# SDR ASAA2014070708472

- Difficulty date: July 7, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 27,469 hours, 8,403 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281403719
- Condition: Failed
- Location: Nr 1 A/C Pack
- Part time: 25,226 hours, 8,489 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP LIGHT ON RECALL.  RESETS NORMALLY.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONT BITE TEST IAW AMM TASK 21-51-00-700-803.  FOUND NR 1 PACK ZONE CONTROLLER FAULT ON BOTH BIT AND PREV FLT TEST.  REPLACED NR 1 PACK ZONE TEMP CONTROLLER, OPS CKS GOOD IAW AMM 21-61-20-401.
